The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (1995 vol.44)
pp: 724-728
ABSTRACT
<p><it>Abstract</it>—In this paper, two equivalence proofs of yield modeling methods for defect-tolerant integrated circuits (ICs) are presented. These proofs are generalizations of those found in [<ref rid="BIBC07243" type="bib">3</ref>]; one of the proofs presented in this paper is valid for any defect-tolerant IC, while the other one is valid for defect-tolerant ICs with two levels of hierarchy.</p>
INDEX TERMS
Defect tolerance, integrated circuits, yield modeling, mathematical proofs, model equivalence.
CITATION
C. Thibeault, Y. Savaria, "Equivalence Proofs of Some Yield Modeling Methods for Defect-Tolerant Integrated Circuits", IEEE Transactions on Computers, vol.44, no. 5, pp. 724-728, May 1995, doi:10.1109/12.381962
64 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool